# SDR FDEA201004211276

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363761
- Condition: Corroded
- Location: Bs 360-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK BS 360-480, LBL 45.  REMOVED DAMAGED SECTION FROM STA 360 - 480, LBL 45 IAW SRM 51-30-2 AND FABRICATED NEW SEAT TRACK SECTION FROM BAC1520-792-7178 T6511 DIM: 135" 7/8 IAW P-F SRM 53-10-2, FIG 7A.  INSTALLED NEW SEAT TRACK SECTION FROM STA 360-480 LBL 45 IAW SRM 51-30-2 AND 53-10-5 FIG 1, REV 102.
